# SDR 97ZZZX3710

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29531
- Make and model: Cessna 177
- Aircraft serial: 17700945
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2995060105
- Condition: Misconnected
- Location: Propeller Gov
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE RELOCATING THIS AIRCRAFT FOLLOWING AN ANNUAL INSPECTION, THE AIRCRAFT WAS TAXIED TO THE RUN-UP AREA FOR A RUN-UP.  PILOT NOTICED PROPELLER CONTROL WAS VERY SENSITIVE AND COULD ONLY GET 1,900 RPM MAX FROM THE ENGINE.  AFTER SHUTTING DOWN AND REMOVING ENGINE COWLING TO INVESTIGATE, MECHANIC NOTED THE PROPELLER GOVERNOR CABLE WAS CONNECTED TO THE PROPELLER GOVERNOR LEVER IN A HOLE THAT WOULD NOT ALLOW FULL TRAVEL.  THE CABLE WAS DISCONNECTED AND RECONNECTED IN THE PROPER HOLE.  ENGINE PERFORMED WITHOUT FURTHER TROUBLE.  THIS AIRCRAFT HAD BEEN SIGNED OFF WITH A FRESH ANNUAL BY AN APPROPRIATELY RATED IA.  THE CABLE WAS DISCONNECTED TO REPLACE THE CONNECTING BOLT.  AIRCRAFT TOTAL TIME BEING 1,169.5 HOURS.
